# SDR LR7A05129

- Difficulty date: October 17, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 48,745 hours, 22,385 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Channel
- Part number: 339007R5
- Condition: Cracked
- Location: Fs 1030
- Component: Channel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK PER HC5315, FOUND REAR FUSELAGE RIGHT HAND SIDE CHANNEL CRACKED, FS 1030.  REPLACED CHANNEL IAW  SRM SMP 583 51-70-00, LEAK CHECKED IAW SMP 581 36-10, NR 0178.
